# SDR CA120821009

- Difficulty date: August 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Engine: Ge CFM567B24
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: C17001CA01
- Condition: Failed
- Part time: 29,007 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DIVERTED DUE TO AIRSPEED SPLIT DURING TAKEOFF/CLIMB.  ON TAKEOFF CREW NOTICED A 2-3 KTS SPLIT BETWEEN CAPTAIN AND F/O AIRSPEED INDICATORS.  AIRBORNE THE SPLIT WENT TO 1 KT AND REMAINED THERE.  ON LANDING THE IAS DISAGREE MESSAGE APPEARED FOR 1-3 SEC BELOW 60KTS.  MAINTENANCE FOUND THE DEU SHOWS AIRSPEED DISAGREE MSG. 31-65060, PERFORMED FIM 31-62T876 AND REPLACED NR 1 ADM, PITOT, DUE TO UNSATISFACTORY AIR DATA SYS REF TEST AND SYS TESTS SERVICEABLE IAW AMM 34-21-00.  PART HAS BEEN SENT FOR REPAIR.  THE SDR WILL BE UPDATED WITH TEARDOWN INFORMATION WHEN AVAILABLE.  PART REMOVED: PN: C17001CA01, SN: 5205, POSITION: LT INSTALLED: HRS 29007:28, CYCLES 13742.
